elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

A new approach to strict positive realness of interval transfer functions

Wang, L. (1997) A new approach to strict positive realness of interval transfer functions. Control and Cybernetics, 2, pp. 241-248. ISSN 0324-8569

Full text not available from this repository.

Abstract

op****.

Item URL in elib:https://elib.dlr.de/28622/
Document Type:Article
Additional Information: LIDO-Berichtsjahr=1997,
Title:A new approach to strict positive realness of interval transfer functions
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Wang, L.UNSPECIFIEDUNSPECIFIED
Date:1997
Journal or Publication Title:Control and Cybernetics
Refereed publication:Yes
Open Access:No
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:Yes
Volume:2
Page Range:pp. 241-248
ISSN:0324-8569
Status:Published
Keywords:-
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Space (old)
HGF - Program Themes:W SY - Technik für Raumfahrtsysteme
DLR - Research area:Space
DLR - Program:W SY - Technik für Raumfahrtsysteme
DLR - Research theme (Project):W - Weiterentwicklung Robotik - Telerobotik und Autonomie (old)
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Robotics and Mechatronics (until 2012) > Robotic Systems
Deposited By: DLR-Beauftragter, elib
Deposited On:13 Nov 2007
Last Modified:27 Apr 2009 07:06

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.